Sep 1, 2006
Hi, I have been taking a combination of Viramune, Norvir, and Fortovase for a over 8 years. (Just recently switched to just Viramune and Kaletra). I suffer from bad and frequent bowl movements. My doctor just recommended switching to Atripla. My counts are 500+ and have been up to 1500, but no lower than 350. I've had an undectectable VL since being on the meds. Should I change?
| Response from Dr. Henry
If you have no history of drug resistance or sub-optimal treatment (such as just dual nukes in the pre-HAART days) then a switch to a Sustiva based triple therapy may well work. Some patients get loose stools from tenofovir (one of the drugs in Atriple) but generally it occurs at a lower rate than with ritonavir containing regimens. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will My Body Carry The Hpv Virus Forever?
- What Is The Incubation Period For Shingles?
- What Are The Chances Of Getting Herpes From Infected Person?
- What Are The Short-term Effects Of Syphilis?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- Effects Of Vaginosis During Menstruation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.